# SDR CA991116021

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2E1
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Contaminated
- Location: Agu
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT MLG GREEN LIGHT REMAINED ON AFTER RETRACTION.  AIRCRAFT RETURNED.  SUBMITTER SUSPECTED SNOW ON ACCESSORY GEAR UNIT CONNECTOR.  DRIED OUT AND CLEANED.  SYSTEM SERVICEABLE.
